Access count of this item: 84

Files in This Item:
File Description SizeFormat 
0069-7.pdf1.75 MBAdobe PDFView/Open
Title: 対称双曲系に対する混合問題を解く変形Friedrichs差分法について (発展方程式とその数値解析研究会報告集)
Authors: 亀高, 惟倫  KAKEN_name
Author's alias: KAMETAKA, YOSHINORI
Issue Date: Mar-1969
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 69
Start page: 95
End page: 115
URI: http://hdl.handle.net/2433/107910
Appears in Collections:Evolution Equation and Its Numerical Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.